# SDR DALA1019470986

- Difficulty date: August 13, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 49,789 hours, 369,236 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE ESCAPE PATH LIGHT AT SEAT 2C TO BE INOPERATIVE. MX REPLACED THE LIGHT ASSY. AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
